|i've got wasting in face and legs from using d4t
Mar 1, 2000
i have been using d4t and ddi for many years,in the last 2 years i slowly realized this was causing great loss of fat in my face and legs.i am now off these drugs,am now on oxandrin(to gain mass) but nothing helps put fat back on my face and legs(have plenty of muscle)i know this is becoming a common problem,but being otherwise very healthy it really causes me great concern.is there anything i might have success putting fat back on me. thanks
Response from Dr. Dieterich
Dear Wasting, Some people think that riboflavin, carnitine, coQ and thiamine may help theoretically to reverse this process. However, there is no data yet to back that up. Douglas T. Dieterich, M.D.
Testosterone Deficiency HCG
On Serostim 2 weeks, no appetite, still losing weight
- Why Am I Getting Herpes Outbreaks Every Few Weeks?
- What To Do When Prescriptions Do Not Work For Bacterial Vaginosis?
- What Can I Use Over The Counter To Treat Bacterial Vaginosis?
- What Are The Different Types Of Herpes Zosters Or Shingles?
- Vitamins That Suppress Herpes Outbreaks
- Time Between Tingling And A Break Out With Herpes
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.